Faster implied volatilities via the implicit function theorem

DSpace/Manakin Repository

Faster implied volatilities via the implicit function theorem

Show simple item record


dc.contributor.author Kelly, Michael A.
dc.date.accessioned 2011-11-08T16:23:16Z
dc.date.available 2011-11-08T16:23:16Z
dc.date.issued 2006-11
dc.identifier.citation Kelly, Michael A. (2006) "Faster implied volatilities via the implicit function theorem." Financial Review 41 (4): 589–597. en_US
dc.identifier.uri http://hdl.handle.net/10385/858
dc.description.abstract We present a faster, more accurate technique for estimating implied volatility using the standard partial derivatives of the Black-Scholes options-pricing formula. Beside Newton-Raphson and slower approximation methods, this technique is the first to provide an error tolerance, which is essential for practical application. All existing non-iterative approximation methods do not provide error tolerances and have the potential for large errors. en_US
dc.publisher Financial Review en_US
dc.subject options en_US
dc.subject implied volatility en_US
dc.title Faster implied volatilities via the implicit function theorem en_US
dc.type Article en_US
dc.identifier.doi DOI: 10.1111/j.1540-6288.2006.00158.x

Files in this item

Files Size Format View
Kelly-FinancialReview-vol41-no4-2006.pdf 53.70Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account